# SDR DXTA2024111501150

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20663
- Aircraft time: 8,832 hours, 5,156 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Faulted
- Location: Zone 300
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRI STAB TRIM FAIL AMBER CAS: IN LEVEL FLIGHT WITH AUTO PILOT ENGAGED WE GOT AN AMBER PRIMARY STAB TRIM FAIL CORRECTIVE ACTION; ARRIVED AT AC, APPLIED POWER AND ALLOWED SYSTEMS TO POWER UP. GAINED ACCESS TO MDC AND CONFIRMED HORIZONTAL STAB TRIM FAULT IN FAULT HISTORY. PERFORMED PSEU NVM DOWNLOAD AND EMAILED TO MCC LO BE FORWARDED TO CRC. IN REFERENCE WITH SFP FOR FAULT CODE 83-006881, PERFORMED HSTECU RESET PROCEDURE FOLLOWED BY OPERATIONAL TEST OF THE RUDDER TRAVEL-LIMITER ACTUATOR. ALL CHECKS ARE SATISFACTORY AT THIS TIME, PER SFP IF SYSTEM CHECKS ARE GOOD CLOSE OUT. AS A PRECAUTION, PERFORMED FUNCTIONAL TEST OF THE PITCH TRIM SYSTEM AND ALL CHECKS CONTINUE TO BE SATISFACTORY. CONTACTED MCC, ADVISED OF FINDINGS. NO RECENT RELATED HISTORY, MCC OK WITH SIGN OFF. WORK PERFORMED IRW CL-350 AMM 27-21-28 & 27-41-00.
